MAUDE Adverse Event Report: SYNTHES GMBH 5.0MM TI CANNULATED LOCKING SCREW 25MM; PLATE, FIXATION, BONE

SYNTHES GMBH 5.0MM TI CANNULATED LOCKING SCREW 25MM; PLATE, FIXATION, BONE
Model Number 04.205.025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot: part # 04.205.025s, lot # 9l29987, manufacturing site: werk selzach, release to warehouse date: 27.Apr.2022, expiration date: 01.Apr.2032, supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 04.205.025, non-sterile lot # 684p200, manufacturing site: werk selzach, supplier : (b)(4), release to warehouse date: 07.Mar.2022.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from depuy synthes reports an event in japan as follows: it was reported that on (b)(6) 2023, after surgery the infection was found, and the patient was started on antibiotics.The patient underwent an orif surgery for plateau fracture of proximal left tibia on (b)(6) 2023.Procedure was completed successfully without any surgical delay.Infection was seen on the lateral and medial sides of the proximal tibia.The patient will be monitored with antibiotics to prioritize bone-union.No further information is available.This report is for one (1) 5.0mm ti cannulated locking screw 25mm.This is report 4 of 12 for complaint (b)(4).

Brand Name
5.0MM TI CANNULATED LOCKING SCREW 25MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 4436
SZ   4436
3035526892
MDR Report Key17169631
Report Number8030965-2023-07722
Device Sequence Number7201113
Product Code HRS
UDI-Device Identifier10886982116314
UDI-Public(01)10886982116314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K023802
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.205.025
Device Catalogue Number04.205.025S
Device Lot Number9L29987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANN-LOCKSCR ø5 L25 TAN; CANN-LOCKSCR ø5 L80 TAN; CANN-LOCKSCR ø5 L80 TAN; CANN-LOCKSCR ø5 L80 TAN; CORTSCR Ø4.5 SELF-TAP L32 TI; CORTSCR Ø4.5 SELF-TAP L46 TI; LCP PROXIMAL TIBIAL PL 4.5/5 LAT LE SHAF; LCP-T-PL-4.5/5 SHAFT 4HO L83 TI; LOCKSCR Ø5 SELF-TAP L32 TAN; LOCKSCR Ø5 SELF-TAP L34 TAN; LOCKSCR Ø5 SELF-TAP L34 TAN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale